# SDR DALA1254523766

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 36,587 hours, 13,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND SCRATCHES ON FUSELAGE, 8 INCHES ABOVE BLUE PAINT AT AFT CARGO DOOR, 1 INCH FROM EDGE.  MX REPAIRED SCRATCHES IAW SRM 53-00-01.
